Aa
A
A
Close
Avatar universal
General Body pain increased
I had my thyroid out 4 years ago for nodules.  They were negative for CA thank god.  I was given .l synthroid for the past 4 years and the past 15 year prior to my thyroidectomy. Then last year my primary doctor changed me to .112mcg.  I always have problems sleeping more than four hours and have lots of body aches,  like lymph nodes under both arm and have a bit more anxiety.  Do you think my levels are to high.  I am also always TOO HOT.  I am in menopause but dripping wet is ridiculous.  Should I go back on .1mcg
Cancel
1 Answers
Page 1 of 1
Avatar universal
Don't know if your levels are too high without knowing what your levels are.

It would not be unreasonable fro your med. dose to be adjusted periodically.

Being menopause would certainly explain your symptoms.

You might have to treat each symptom separately regardless of thyroid and/or menopause.

Good Luck!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Thyroid Disorders Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Thyroid Answerers
649848 tn?1474485941
Blank
FL
Avatar universal
Blank
MI
Avatar universal
Blank
Sisters, OR
Avatar universal
Blank
657231 tn?1453836403
Blank
Northern, NJ
Avatar universal
Blank
Calicut, India